Independent magnon states on magnetic polytopes

Schnack J, Schmidt H-J, Richter J, Schulenburg J (2001)
Eur. Phys. J. B 24(4): 475-481.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ; ;
Publishing Year
ISSN
PUB-ID

Cite this

Schnack J, Schmidt H-J, Richter J, Schulenburg J. Independent magnon states on magnetic polytopes. Eur. Phys. J. B. 2001;24(4):475-481.
Schnack, J., Schmidt , H. - J., Richter, J., & Schulenburg, J. (2001). Independent magnon states on magnetic polytopes. Eur. Phys. J. B, 24(4), 475-481.
Schnack, J., Schmidt , H. - J., Richter, J., and Schulenburg, J. (2001). Independent magnon states on magnetic polytopes. Eur. Phys. J. B 24, 475-481.
Schnack, J., et al., 2001. Independent magnon states on magnetic polytopes. Eur. Phys. J. B, 24(4), p 475-481.
J. Schnack, et al., “Independent magnon states on magnetic polytopes”, Eur. Phys. J. B, vol. 24, 2001, pp. 475-481.
Schnack, J., Schmidt , H.-J., Richter, J., Schulenburg, J.: Independent magnon states on magnetic polytopes. Eur. Phys. J. B. 24, 475-481 (2001).
Schnack, Jürgen, Schmidt , Heinz-Jürgen, Richter, Johannes, and Schulenburg, Jörg. “Independent magnon states on magnetic polytopes”. Eur. Phys. J. B 24.4 (2001): 475-481.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar